# SDR IPXA0561983

- Difficulty date: July 21, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453N180181
- Part serial: 25460
- Condition: Damaged
- Location: Bs 1280 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FRAME SIDEWALL SUPPORT HAS A DRILL START, BS 1280, STR 25-26LT.  REMOVED SIDEWALL SUPPORT CHANNEL FROM BS 1280 STR 19R TO 26R AND INSTALLED NEW SIDEWALL SUPPORT CHANNEL AT BS 1280, STR 19R TO 26R IAW SRM 51-40-02-0G.
